# SDR GLB2008F00029

- Difficulty date: September 19, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 24,954 hours, 34,625 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 114640000637
- Part serial: UE122UX
- Condition: Damaged
- Part time: 24,954 hours, 34,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR ACFT 122UX WHILE TAXIING THE ACFT TO THE GATE THE PILOTS STRUCK A JETWAY WITH THE TAIL OF THE ACFT DAMAGING THE VERTICAL AND HORIZONTAL STABILIZERS.  THE STABILIZER WAS DAMAGED AND TWISTED TO THE LT FROM VERTICAL STABILIZER POSITION CSS 39.289 TO CSS 69.184.  THE HORIZONTAL STABILIZER WAS DAMAGED AT THE RT HAND OTBD EDGE AT HSS 110.63.  MX R&R THE VERTICAL STABILIZER IAW BEECH 1900D55-30-00 AND R&R THE HORIZONTAL STABILIZER IAW BEECH 1900D MM 55-10-00.  RII INSPECTIONS COMPLIED WITH FOR BOTH PER TASKCARDS 8.2.1.
